# SDR AALA202201197880

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,529 hours, 6,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY FAULT ON EMERGENCY POWER SUPPLY 10WL IN PASSENGER CABIN. REPLACED BATTERY ON EMERGENCY POWER SUPPLY 10WL PER AMM 33-51-38-400-002-A.
